# SDR DALA2019022201139

- Difficulty date: February 21, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N941DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53555
- Aircraft time: 44,899 hours, 36,427 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISCELLANEOUS LIGHTS-CABIN & LAVATORY OCCUPIED LIGHTS AFT C/B POPPED. FOUND AFT FLT ATT PANEL SIDEWALL LT SWITCH AND SEVERAL WIRES DAMAGED RPLD SEVERAL WIRES FROM P1-2203 AND RPLCD AFT ATT SIDE WALL LIGHT RHEOSTAT. REPLACED WIRES PER MD 90 WDM:33-23-12. OPS CHECK GOOD.. A/C OK FOR SVC. (LP# 5280854)
